MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 14MM MINI; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. COMP PRIMARY STEM 14MM MINI; PROSTHESIS, EXTREMITIES
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: item# 118001; versa-dial/comp ti std taper; lot# 349060.Item# 110031424; cr vivacit-e 36mm brng std; lot# 64343846.Item# 110031402; mini tray std cocr +3 offset; lot# 64327562.Item# 115310; comp rvrs shldr glnsp std 36mm; lot# 664970.Item# 115395; comp rvs cntrl 6.5x25mm st/rst; lot# 139000.Item# 180558; comp nlk scr 3.5hex 4.75x20 st; lot# 236640.Item# 180552; comp lk scr 3.5hex 4.75x25 st; lot# 795520.Item# 180551; comp lk scr 3.5hex 4.75x20 st; lot# 641130.Item# 115330; comp rvrs shdr glen bsplt +ha; lot# 760180.Foreign: event happened in (b)(6).The reported event was confirmed by a review of x-rays.A review of the available records identified separation of the glenosphere from the base plate of the reverse-type right shoulder arthroplasty.Device history record was reviewed and no discrepancies were found.The root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-05661, 0001825034-2019-05662.
 
Event or Problem Description
It was reported patient suffered pain due to disassociated prosthesis approximately one month post-implantation.Due to short notice, replacement implants and instruments were not available.The surgeon reattached the glenosphere and humeral bearing to baseplate, used 2 juggerknots to help stabilize the shoulder.Two cerclage wires were attached to site.The comprehensive stem had fractured.Patient will be observed to see how he does.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
COMP PRIMARY STEM 14MM MINI
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10137813
Report Number0001825034-2020-01839
Device Sequence Number2318436
Product Code HSD
UDI-Device Identifier00880304449732
UDI-Public(01)00880304449732
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113634
Device Lot Number300540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;